If you need an accessible version of this item please contact JSTOR User Support

ACCP in Polynomial Rings: A Counterexample

William J. Heinzer and David C. Lantz
Proceedings of the American Mathematical Society
Vol. 121, No. 3 (Jul., 1994), pp. 975-977
DOI: 10.2307/2160301
Stable URL: http://www.jstor.org/stable/2160301
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
ACCP in Polynomial Rings: A Counterexample
Preview not available

Abstract

We describe an example showing that ACCP need not extend from a ring to a polynomial ring over it.

Page Thumbnails

  • Thumbnail: Page 
975
    975
  • Thumbnail: Page 
976
    976
  • Thumbnail: Page 
977
    977